# SDR P5CA2011120900508

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,918 hours, 7,838 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Defective
- Location: Wiu
- Stage of operation: IN
- How discovered: O
- Nature of condition: G, P
- Precautionary procedure: K

## Discrepancy

ELECTRIC FLIGHT CONTROLS {PSM} LEFT 2 AC, DC CIRCUIT BREAKERS FOUND  POPPED AND WILL NOT RESET.  NON-FDE CMC MSG 27506A NOTED.  (PRELIMINARY INSPECTION FOUND WIRE WRAP PINS 15A AND 15E OF WIU TO BE MAKING CONTACT.  CONTACT CAUSED THE RECEPTACLE TO DISCOLOR.  REPLACEMENT OF AFFECTED PARTS IN PROGRESS.  SUPPLEMENTAL TO THIS SDR WILL BE SUBMITTED ONCE JOB IS COMPLETE.)
